MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL 13.5 BOW RT 8.0 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL 13.5 BOW RT 8.0 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157184000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Date: (b)(6) 2019.Revision right total hip for peri prosthetic fracture.Broken solution stem- spontaneous- please investigate reason for same.Surgeon requested investigation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the returned product confirmed that the stem had fractured.Investigation concluded that the mode of failure of the prosthesis is multi-factorial and consideration has to be given to all other potential influences such as, surgical process, patient variables e.G.Activity, weight, bmi and use, anatomical considerations and patient changes over time.This report details the findings from a review of the explants and information as supplied at the time of evaluation.Any conclusions from this data have to be placed into context with all other relevant factors.It is unlikely that a potential product issue was present.No corrective action is required.Complaints will continue to be monitored post market surveillance per (b)(4).The returned product shall be retained for future reference if information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL 13.5 BOW RT 8.0 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9279109
Report Number1818910-2019-114110
Device Sequence Number2733862
Product Code LPH
UDI-Device Identifier10603295061250
UDI-Public10603295061250
Combination Product (Y/N)N
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue Number157184000
Device Lot Number501849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR